MathSciNet Relay Station
MathSciNet bibliographic data
MR2377488 90C32
Nie, Jiawang; Demmel, James; Gu, Ming Global minimization of rational functions and the nearest GCDs. J. Global Optim. 40 (2008), no. 4, 697–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement